Violet (lav_blu_dilly) wrote in vaginapagina,
Violet
lav_blu_dilly
vaginapagina

Light periods on pill

I know there's lots of similar questions, but I haven't found a situation quite like mine. Please forgive my redundancy.

Last summer my OB-GYN put me on LoLoestrin FE to try. It went great but was too expensive to pay out of pocket. Great. I went back on my old pill. No problem.

I think started re-taking my old pills in October and had a normal period for October and November. Beginning December, I had my period for the last 2 weeks of my pill pack. Same with January, and now I started again tonight exactly 2 weeks into my pill pack.

I know switching pills can cause some break through bleeding and spotting, but something has me wondering if I'm not getting enough hormone. (The entire reason I went on the pill more than 15 years ago is because I had my period constantly and needed the pill to regulate. Since I'm bleeding during the last two weeks, I'm wondering if I'm not getting enough hormone to stop it???)

Does anyone have any opinions? Anyone been through something similar? I'm on Tri-Sprintec if that helps/matters, and I'll answer any other questions if that helps. Thanks.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments